# SDR GLBA2001029

- Difficulty date: February 6, 2001
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N71GL
- Make and model: Emb EMB-120ER
- Aircraft serial: 120071
- Aircraft time: 26,817 hours, 30,580 cycles
- System (JASC): 5270 · Door Warning System
- Part: Plate
- Condition: Out Of Adj
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RETURN TO BLOCK - CARGO DOOR ANNUNCIATOR ILLUMINATED.  ADJUSTED TARGET PLATE, OPS CHECKED SYSTEM GOOD.
